# SDR CVGA20160705001

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N417MH
- Make and model: Cessna 525A
- Aircraft serial: 0054
- Aircraft time: 3,111 hours, 2,377 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 632750116
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THROUGH 6000, LOUD VIBRATION, SIGNIFICANT YAW. RIGHT MLG INDICATION DOWN AND LOCKED. THIS WAS ON APPROACH TO MGN. OTHER GEAR SELECTED DOWN AND CAME DOWN LIKE THEY SHOULD. WITH OTHER GEAR SELECTED DOWN, AIRCRAFT DIVERTED TO PLN WITHOUT ISSUE.  UPON INVESTIGATION, RT MLG UPLOCK HOOK, PN 6327501-16 FOUND TO BE CRACKED.
